Hello everyone, I feel very lucky to have Stage 1, small tumor. And very blessed with my life all in all. My story: I am 3 week post 7 week radiation. I will probably choose not to take tamoxifen but will wait after I meet with my oncologist. My nutritionist and I may go with a vitamin approach. My concern is, I have severe hip pain and now more and more other joint pain. Since stopping birth control pills after the diagnosis ( I am 51) I went into full blown menopause as well. I am trying to be open minded about the stress of everthing, but going from running the Marine Corps marathon a year ago, to now having difficulty and pain when walking is a bit alarming. I did stop running when I was diagnosed due to the two surgeries and the incredible fatigue I felt through radition. I am a Nurse Practitioner by trade, so I am blessed with the knowledge base and cursed with having little faith in the medical community giving me an answer that makes sense. The realization on how primitive breast cancer treatment is and how little has been done on alternative methods has amazed and concerned me. Bottom-line, I just need to know if this is a normal side effect or may be just a side effect of my inactivity during radition treatment and my diagnosis. I was surprised how difficult the radition therapy was, and mostly how the medical community underplayed it. Many of you, have had chemo in addition to radiation, so I feel a bit like a complainer (a new characteristic I may add). So I apologize to those who have had a tougher battle. But as a health care provider, I need to educate my medical colleagues, big time. So, What's with the joint pain? I know I need a bone density scan, since my FSH/LH shows true menopause. But this joint pain seems out or proportion. Your kind thoughts and experience would be appreciated.